# SDR UIEA2022100101067

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stub Frame
- Condition: No Indication
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON STUB BS 396 STUB FRAME APPROX. RBL6 TO RBL 18 WL 156(REMOVED CORROSION ON STA 396 FRAME RBL6-18 WL 156 BY BURNISHING IAW SRM 51-10-02-0G-0, DAMAGE FOUND TO BE IN FINISH ONLY NO MATERIAL LOSS NOTED. TREATED AND PRIMED REWORKED ARE IAW AMM51-21-41-370-803 AND 51-21-72-370-804)
